# SDR AALA202406254893

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 65,911 hours, 27,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Stop Fitting
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS AIRCRAFT ENTRY DOOR IS VERY DIFFICULT TO OPEN FROM OUTSIDE. CHECKED ADJUSTMENT OF SECOND FROM LOWER DOOR STOP PIN AND INSTALLED LOCK CLIP, PER AMM 52-11-00. CHECKS GOOD.
